Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 795320, 9 pages
http://dx.doi.org/10.1155/2014/795320
Research Article

Traveling Wave Solutions for a Delayed SIRS Infectious Disease Model with Nonlocal Diffusion and Nonlinear Incidence

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang, Hebei 050003, China

Received 17 February 2014; Accepted 8 March 2014; Published 10 April 2014

Academic Editor: Weiming Wang

Copyright © 2014 Xiaohong Tian and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Gan, R. Xu, and P. Yang, “Travelling waves of a delayed SIRS epidemic model with spatial diffusion,” Nonlinear Analysis, vol. 12, no. 1, pp. 52–68, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. B. Blyuss, “On a model of spatial spread of epidemics with long-distance travel,” Physics Letters A: General, Atomic and Solid State Physics, vol. 345, no. 1–3, pp. 129–136, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Cui, T. Ma, and X. Li, “Spatial behavior of an epidemic model with migration,” Nonlinear Dynamics, vol. 64, no. 4, pp. 331–338, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. Lou and X. Zhao, “A reaction-diffusion malaria model with incubation period in the vector population,” Journal of Mathematical Biology, vol. 62, no. 4, pp. 543–568, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Wang, W. Li, and S. Ruan, “Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays,” Journal of Differential Equations, vol. 222, no. 1, pp. 185–232, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Weng and X. Zhao, “Spreading speed and traveling waves for a multi-type SIS epidemic model,” Journal of Differential Equations, vol. 229, no. 1, pp. 270–296, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Chen, “Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations,” Advances in Differential Equations, vol. 2, no. 1, pp. 125–160, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Coville, J. Dávila, and S. Martínez, “Nonlocal anisotropic dispersal with monostable nonlinearity,” Journal of Differential Equations, vol. 244, no. 12, pp. 3080–3118, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Fife, “Some nonclassical trends in parabolic and parabolic-like evolutions,” in Trends in Nonlinear Analysis, pp. 153–191, Springer, Berlin, Germany, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Sun, W. Li, and Z. Wang, “Entire solutions in nonlocal dispersal equations with bistable nonlinearity,” Journal of Differential Equations, vol. 251, no. 3, pp. 551–581, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Sun, W. Li, and Z. Wang, “Traveling waves for a nonlocal anisotropic dispersal equation with monostable nonlinearity,” Nonlinear Analysis A: Theory and Methods, vol. 74, no. 3, pp. 814–826, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Zhang and Y. Wang, “Critical exponent for nonlocal diffusion equations with Dirichlet boundary condition,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 203–209, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. T. Li, Y. J. Sun, and Z. C. Wang, “Entire solutions in the Fisher-KPP equation with nonlocal dispersal,” Nonlinear Analysis, vol. 11, no. 4, pp. 2302–2313, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Mathematical Biosciences, vol. 42, no. 1-2, pp. 43–61, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Xu and Z. Ma, “Stability of a delayed SIRS epidemic model with a nonlinear incidence rate,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2319–2325, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Yu, C. Wu, and P. Weng, “Traveling waves for a SIRS model with nonlocal diffusion,” International Journal of Biomathematics, vol. 5, no. 5, 26 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet